| Model Number |
9-ASD-034 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 34mm amplatzer septal occluder was chosen for implant using a 14f non-abbott sheath.During the deployment of the device, the physician noticed that the desired shape was not taken by the device.The right disc of the device was getting deformed.It as noted as cobra deformation.After multiple attempts the issue persisted, therefore the device was removed.The occluder was never released from the delivery cable while inside the patient.There were no interaction with the cardiac structures during deployment and no angulation/kink were observed in the delivery system.It is reported that the patient was hemodynamically stable with no adverse consequences and there was no clinically significant delay.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of the reported incident could not be conclusively determined.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.